# SDR SWAA2018110526449

- Difficulty date: October 15, 2018
- Submitted: November 5, 2018
- Operation: Air carrier
- Aircraft: N263WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32520
- Aircraft time: 41,414 hours, 24,578 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 141A5310
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT NUTPLATE HOLE CORRODED BETWEEN BS 294.5 TO BS 312, LBL 12.  R&R INTERCOSTAL PER SRM.
